# SDR FDEA201104281678

- Difficulty date: April 28, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug MD-10-10F
- Aircraft serial: 46907
- Aircraft time: 57,331 hours, 27,330 cycles
- System (JASC): 2422 · AC Inverter
- Part: Adg
- Condition: Unwanted Deploy
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PASSING FL14K, 320 KTS. NO TURBULANCE, THE ADG APPARENTLY DEPLOYED.  HYD AUX PUMP LEVEL 0 ELEC CUE ON  SD SHOWED GREEN ADG SYMBOL HYD CUE ON SD SHOWED AUX  PUMP 1 ON.   FULLY ENGAGED UPLOCK CLEVIS, AND STOWED ADG IAW MM 24-25-01-2 RII:036722.
